• Home
  • Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Parac
Image for Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Parac from Amcal
+ / - Hover over image to Zoom

Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Parac

Dual action formula for effective strong pain relief in just one liquid capsule.

$15.99 $9.99
Unavailable - Check In Store

Max 1 Items

Product Information

Dual action formula for effective strong pain relief in just one liquid capsule. Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation associated with: Back pain, period pain, cold and flu symptoms, muscular pain, sore throat, rheumatic pain and non-serious arthritic pain, dental pain, migraine headache and tension headache.
Product Type
Anti Inflammatory
Active Ingredients
Ibuprofen 200mg, Paracetamol 500mg
Warnings
Always read the label. Use only as directed.

Ingredients

Ibuprofen 200mg, Paracetamol 500mg

More From